Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Emergency Medicine
Volume 2017 (2017), Article ID 3968045, 5 pages
https://doi.org/10.1155/2017/3968045
Case Report

Tissue Hypoperfusion, Hypercoagulopathy, and Kidney and Liver Dysfunction after Ingestion of a Naphazoline-Containing Antiseptic

1Emergency and Critical Care Medical Center, Fukushima Medical University Hospital, 1 Hikarigaoka, Fukushima 960-1295, Japan
2Department of Anesthesiology, Ohta General Hospital Foundation, Ohta Nishinouchi Hospital, 2-5-20 Nishinouchi, Koriyama, Fukushima 963-8558, Japan
3Department of Psychiatry, Hoshigaoka Hospital, 7 Kitasanten, Katahira, Koriyama, Fukushima 963-0211, Japan

Correspondence should be addressed to Yuko Ono; pj.ca.umf@llimdniw

Received 2 March 2017; Revised 15 April 2017; Accepted 20 April 2017; Published 7 May 2017

Academic Editor: Ching H. Loh

Copyright © 2017 Yuko Ono et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuko Ono, Nozomi Ono, and Kazuaki Shinohara, “Tissue Hypoperfusion, Hypercoagulopathy, and Kidney and Liver Dysfunction after Ingestion of a Naphazoline-Containing Antiseptic,” Case Reports in Emergency Medicine, vol. 2017, Article ID 3968045, 5 pages, 2017. doi:10.1155/2017/3968045